# SDR ASAA2014092809242

- Difficulty date: September 28, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 17,230 hours, 5,250 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989084
- Part serial: 1602
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Part time: 63,499 hours, 32,926 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING TAXI,  QRH ACCOMPLISHED LIGHT OUT UNTIL RECALL. ACFT GROUNDED.  REPLACED THE RT PACK TRIM CONTROL VALVE.  IAW AMM 21-51-10/401. OPS CHECKED GOOD.  NO LEAKS NOTED.  BITE CHECK OF RT PACK/ZONE CONTROLLER CHECKED GOOD.
